# SDR DALA2024041104332

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 94,757 hours, 44,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 DISC: AFT CREW (R4) DOOR EMERGENCY OPERATION CYLINDER PRESSURE INDICATING BELOW SERVICEABLE LIMITS. C/A: SERVICED AFT CREW (R4) DOOR EMERGENCY OPERATING CYLINDER. (LP: 5302523)
